# SDR FDEA201412304218

- Difficulty date: December 30, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 45,103 hours, 23,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974260204
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAMES 65 - 66, FLOOR SUPPORT CORRODED AT -Y805.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21.
